Left regular and right regular elements of the semigroups of transformations restricted by an equivalence

##plugins.themes.bootstrap3.article.main##

Ekkachai Laysirikul Nares Sawatraksa Chaiwat Namnak

Abstract

Abstract

References

Choomanee, W., Honyam, P., & Sanwong, J. (2013). Regularity in semigroups of transformations with invariant sets. International Journal of Pure and Applied Mathematics, 87, 151-164.
Laysirikul, E. (2016). Semigroups of full transformations with restriction on the fixed set is bijective. Thai Journal of Mathematics, 14(2), 497-503.
Laysirikul, E., & Namnak, C. (2013). Regularity for semigroups of transformations that preserve equivalence. JP Journal of Algebra, Number Theory and Applications, 28, 97-105.
Namnak, C., & Laysirikul, E. (2013). Right regular and left regular elements of E-order-preserving transformation semigroups. International Journal of Algebra, 7, 289-296.
Pei, H. (2005). Regularity and Green's relations for semigroups of transformations that preserve an equivalence. Communications in Algebra, 33, 109-118.
Pei, H., & Deng, W. (2009). A note on Green's relations in the semigroups . Semigroup Forum, 79, 210-213.
Petrich, M., & Reilly, N. R. (1999). Completely Regular Semigroups. New York: Wiley.
Sirasuntorn N., & Kemprasit, Y. (2010). Left regular and right regular elements of semigroups of 1-1 transformations and 1-1 linear Transformations. International Journal of Algebra, 4, 1399-1406.
Sullivan, R. P., & Mendes-Gonçalves, S. (2010). Semigroups of transformations restricted by an equivalence. Central European Journal of Mathematics, 8, 1120-1131.

Section
Research Articles

##plugins.themes.bootstrap3.article.details##

How to Cite
LAYSIRIKUL, Ekkachai; SAWATRAKSA, Nares; NAMNAK, Chaiwat. Left regular and right regular elements of the semigroups of transformations restricted by an equivalence. Naresuan University Journal: Science and Technology (NUJST), [S.l.], v. 26, n. 4, p. 89-93, nov. 2018. ISSN 2539-553X. Available at: <http://www.journal.nu.ac.th/NUJST/article/view/Vol-26-No-4-2018-89-93>. Date accessed: 17 oct. 2019. doi: https://doi.org/10.14456/nujst.2018.25.